Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Clinic
Book Appointment

Dr. Pavan Sonar'S Sexology & Psychiatrist Clinic

Psychiatrist Clinic

C/O Riddhivinayak Critical Care & Cardiac Centre, SV Road. Landmark:-Near N L High School, Mumbai Mumbai
1 Doctor · ₹2000
Book Appointment
Call Clinic
Dr. Pavan Sonar'S Sexology & Psychiatrist Clinic Psychiatrist Clinic C/O Riddhivinayak Critical Care & Cardiac Centre, SV Road. Landmark:-Near N L High School, Mumbai Mumbai
1 Doctor · ₹2000
Book Appointment
Call Clinic
Report Issue
Get Help
Services
Feed

About

We like to think that we are an extraordinary practice that is all about you - your potential, your comfort, your health, and your individuality. You are important to us and we strive to ......more
We like to think that we are an extraordinary practice that is all about you - your potential, your comfort, your health, and your individuality. You are important to us and we strive to help you in every and any way that we can.
More about Dr. Pavan Sonar'S Sexology & Psychiatrist Clinic
Dr. Pavan Sonar'S Sexology & Psychiatrist Clinic is known for housing experienced Psychiatrists. Dr. Pavan Sonar, a well-reputed Psychiatrist, practices in Mumbai. Visit this medical health centre for Psychiatrists recommended by 70 patients.

Timings

MON-SAT
07:00 PM - 10:00 PM

Location

C/O Riddhivinayak Critical Care & Cardiac Centre, SV Road. Landmark:-Near N L High School, Mumbai
S V Road Mumbai, Maharashtra
Get Directions

Doctor in Dr. Pavan Sonar'S Sexology & Psychiatrist Clinic

2000 at clinic
Available today
07:00 PM - 10:00 PM
View All
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Pavan Sonar'S Sexology & Psychiatrist Clinic

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I have smoking in last 4 years in one day 10 cigrate smoking how to stop smoking please advice for me. I am also using psychiatric drug using 5 years name quetiapine 275 mg. Any suggestions for me.

MBBS, DNB Family medicine
General Physician, Bangalore
Hi Lybrate-user, first thing to stop smoking is to determine yourself to stop. Then slowly you should reduce the number of cigarettes per day and you can use chewable nicotine tablets. If nothing helpful, please meet any psychiatrist. All the best for quitting smoking.
Submit FeedbackFeedback

How do I let go of toxic emotions by myself after a break up? I'm miserable 24/7, I don't remember when was I last happy, and nothing makes me laugh anymore which is sad since I used to be known for my sense of humor.

MD - Psychiatry
Psychiatrist, Ahmedabad
How do I let go of toxic emotions by myself after a break up? I'm miserable 24/7, I don't remember when was I last ha...
First. Stop trying and stop making efforts to feel good. Accept it. Whatever has happened. It has happened and can't be changed. Acceptance here has a deeper meaning. U need to develop to a level where you don't love nor hate nor have any grudges for that person. When you can't solve the problem, change your perception of looking at the problem. Regular daily gymming and rigorous sports activities will also help you in it. U can contact me for further sessions.
Submit FeedbackFeedback

I am a physically fit man of 55. Suffering from depression for last 10 years. If any unfavorable situation appears I become aggressive and mostly tensions. Whenever I face unfavorable situation in my family the thoughts of suicide comes on my mind. But taking Feliz s plus for s long when I break the dose the problem increases. Now I am taking Feliz s plus and stressnill each tab. At night. How long should I take this medicine. Should I continue or it should be changed.

MD - Psychiatry
Psychiatrist, Ahmedabad
I am a physically fit man of 55. Suffering from depression for last 10 years. If any unfavorable situation appears I ...
If you wanna decrease the dose, you should start exercising daily. Like real rigorous physical exercise. The endorphins released out of it will help you feel better and you can eventually decrease the dose. Although, taking Feliz S plus for years and decades doesn't produce much of problems except Sexual Dysfunctions.
1 person found this helpful
Submit FeedbackFeedback

My son is 30 years old .he takes alcohol last 4 or 5 years. Some time he takes medicine for doctors advice and he is ok. But after 5 month he start again. What can we do, thank you.

Ph.D clinical psychology, M.Phil - Clinical Psychology
Psychologist, Mumbai
Please contact Alcoholics Anonymous. Also a psychiatrist for deaddiction. Ideally he Aldo needs psychotherapy with an experienced therapist to help address his internal pain, belief systems and coping methods. All the best!
Submit FeedbackFeedback

Hi My father is suffering from dementia. Recently blood test has been conducted where his hemoglobin is 8 even after taking of Fefol and Vitamin B12 is 6000. He is also loosing his weight. His weight is 40 kg. Doctor conducted again some blood test where his CA 19-9 range is 49.8 higher than the normal range. Now doctor has prescribed for CT scan. I just wanted to know is there any matter of concern? Is my father may be suffering from cancer. Or its normal for dementia patient to have high vitamin B12. Pls suggests.

Master in Psychology, MD - Ayurveda, Dems, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Ghaziabad
Hi My father is suffering from dementia. Recently blood test has been conducted where his hemoglobin is 8 even after ...
CA 19-9 associated antigen levels are elevated in many patients with pancreatic cancer.  It is important to note that not every patient with pancreatic cancer will have an elevated CA 19-9 level. In addition, some non-cancerous conditions can cause high CA 19-9 levels.
Submit FeedbackFeedback

Suffering from severe anxiety and depression. Feels breathless and heart beat high at several instances. Husband not understands and children not close to me neither listens nor study. Husband remains do much buzy, if I tells him my problem most of time he listens and rest time get irritated. I also get irritated and tell keep on saying past talks tht disturbed me. please help me. Wht should I do?

MBBS Bachelor of Medicine and Bachelor of Surgery, Diploma in Psychological Medicine-DPM, MD - Psychiatry
Psychiatrist, Mumbai
Suffering from severe anxiety and depression. Feels breathless and heart beat high at several instances. Husband not ...
I think you should consult a psychiatrist nearby you. As all dis problems hv to b discussed face to face. And you will surely get solution for years problem. And you will come out of it.
Submit FeedbackFeedback

Hi, My husband in front of all become very good and lovable but at alone he don't want to see my face he didn't understand me and never talk with and not understanding my feelings so that I decided I have to quit my life.

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Noida
Hi,  My husband in front of all become very good and lovable but at alone he don't want to see my face he didn't unde...
Hello Lybrate user Never do such decisions. It's not right dicision. You may win your husband through your love. Try to understand his problems and help him with your love. He will be perfectly helpful for you and love you.
Submit FeedbackFeedback

For Schizophrenia. Which is other best medicine. Currently am at risperidone 2 mg. But auditory hallucinations are not controlled yet! Any suggestions for diet etc pls suggest.

M.B.B.S., D.N.B. (Psychiatry)
Psychiatrist, Panchkula
Hello, Every antipsychotic medication is equally efficacious. If there is partial response then medication dose need to be increased and if there is no response than drug is supposed to be changed. Important part being dose given at a range which is effective. Do not switch to other drug until given at required effective dosage and for required period of time. At 57 years usually the dosage is kept low and gradually increased to monitor side effects. It is advisable to have healthy meals and regular exercise as these drugs increases chances of weight gain and its further consequences. You can contact for any further help.
1 person found this helpful
Submit FeedbackFeedback

I have anxiety problem since I was a child. My stomach gets upset when I go outside of room or meet someone, during meetings and interviews. How to deal this problem.

Counselling Psychologist
Psychologist, Thane
I have anxiety problem since I was a child. My stomach gets upset when I go outside of room or meet someone, during m...
Hello librate user, some level of anxiety is ok as it helps to take certain positive steps ahead of time, however if it is comming in way of life creating problem you need to take a counselling session. I do take counselling online.
Submit FeedbackFeedback
View All Feed

Near By Clinics